IJSER Home >> Journal >> IJSER
International Journal of Scientific and Engineering Research
ISSN Online 2229-5518
ISSN Print: 2229-5518 5    
Website: http://www.ijser.org
scirp IJSER >> Volume 3,Issue 5,May 2012
Weak Forms of γ-Open Sets and New Separation Axioms
Full Text(PDF, )  PP.1282-1285  
Author(s)
Hariwan Z. Ibrahim
KEYWORDS
γ-open, α-γ-open, pre-γ-open, β-γ-open, b-γ-open
ABSTRACT
In this paper, we introduce some generalizations of γ-open sets and investigate some properties of the sets. Moreover, we use them to obtain new separation axioms.
References
[1] M. E. Abd El-Monsef, S. N. El-Deeb and R. A. Mahmoud, β-open sets and β-continuous mappings, Bull. Fac. Sci. Assuit Univ. 12: 77-90 (1983).

[2] D. Andrijevic, On b-open sets, Mat. Vesnik 48: 59-64 (1996).

[3] R. Engelking, General Topology, Heldermann Veriag Berlin, 2nd edition, (1989).

[4] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70: 36-41 (1963).

[5] A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On precontinuous and weak precontinuous functions, Proc. Math. Phys. Soc. Egypt 51:47-53 (1982).

[6] O. Njstad, On some classes of nearly open sets, Pacific J. Math. 15: 961-970 (1965).

[7] G. Sai Sundara Krishnan, A new class of semi open sets in a topological space, Proc. Ncmcm, Allied Publishers, New Delhi, 305-311 (2003).

[8] H. Ogata, Operation on topological spaces and associated topology, Math. Japonica, 36: 175-184 (1991).

Untitled Page